Im on microgynon 30 at the minute, and im taking that for 3 weeks before transfering to cerazette. I was changed because I have really painful periods on microgynon 30.
Ive also heard a lot of bad things about Cerazette. I have a few spots atm, and used to have acne. Im hoping its not going to bring the acne back!
I have 3 months worth of it to see whether I like it or not, but what were your experiences?
Starting Cerazette mini pill in 3 weeks time. Can anyone tell me their experiences? Watch
- Thread Starter
- 06-12-2010 22:00
- 07-12-2010 00:38
I took Microgynon at one point too and it didn't agree with me. I switched from Cilest (having been on it 5 years) to Cerazette in the summer.
The pros for me have been:
You don't need to go for blood pressure checks because it doesn't interfere with that.
You don't have the break so take it everyday - simple.
It doesn't have oestrogen in it so it shouldn't cause many of the unpleasant side effects which can be experienced with the combined pill (which is what microgynon 30 is).
No weight gain
Gradually saying goodbye to periods
I had a constant very light period (like a discharge) for the first two months BUT you should definitely ride it out because for most people periods disappear after a few months and its AMAZING!
Hope this helps =)
- 07-12-2010 01:26
I loved cerazette. Lost weight. No periods. Happy times
Actually, come to think of it, why did I come off this pill?!
- 08-12-2010 18:10
Its been good to me aswell. I've been on it for around 3/4 months and haven't had a proper period since. I had a small amount over a week or so at the end of my first pack but thats it. I had a few spots as well and didnt really notice much of a change, other than it getting a bit oily towards the end of the pack but it doesn't last long.
No weight gain, loss in fact but I doubt its pill related.
I will say, you will get a bit paranoid if it stops your periods! I have been but I'm getting used to it now.
Hope its good to you!
- 08-12-2010 21:08
been on it 18months and love it! i very rarely get any bleeding and then its only light for 2 days at most. not to mention its more affective then the other POPs because it works like the combined
- Thread Starter
- 10-12-2010 20:51
So if you had to tell me whether to try it or not, would you say go for it, or would you be like..dont even go there?
Ive seen loads of negative stuff on it.
- 11-12-2010 23:13
...Sorry to buck the trend, but... Cerazette was an absolute nightmare for me. Complete and utter hell. I demanded the doctor change my pill within about a fortnight of beginning to take it.
It made my migraines a million times worse, and more frequent.
It messed my moods up to the point I was constantly on the brink of tears.
Seriously, I would personally advise anyone against it. My experiences were that bad.
- 12-12-2010 13:57